# SDR P5CA9600431

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B06755601
- Condition: Damaged
- Location: Bs 1480-1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FAIRING SUPPORT STRUCTURE BL 0 FROM 1480 TO 1500, FOUND ON BLOWN TIRE INSPECTION.  REPLACED SUPPORT STRUCTURE PER BOEING SRM 51-10-01.
